# SDR 06FDEA1607

- Difficulty date: April 26, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 38,290 hours, 25,638 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SINGLE RIVET REPAIR LOCATED AT STA 184 FWD OF NOSE ACCESS DOOR, REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.
